RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1975, Volume 9, Issue 4, Pages 85–86 (Mi faa2296)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Linear Lie groups acting with finitely many orbits

V. S. Pyasetskii


Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1975, 9:4, 351–353

Bibliographic databases:

Received: 30.12.1974

Citation: V. S. Pyasetskii, “Linear Lie groups acting with finitely many orbits”, Funktsional. Anal. i Prilozhen., 9:4 (1975), 85–86; Funct. Anal. Appl., 9:4 (1975), 351–353

Citation in format AMSBIB
\Bibitem{Pya75}
\by V.~S.~Pyasetskii
\paper Linear Lie groups acting with finitely many orbits
\jour Funktsional. Anal. i Prilozhen.
\yr 1975
\vol 9
\issue 4
\pages 85--86
\mathnet{http://mi.mathnet.ru/faa2296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=390138}
\zmath{https://zbmath.org/?q=an:0326.22004}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 4
\pages 351--353
\crossref{https://doi.org/10.1007/BF01075892}


Linking options:
  • http://mi.mathnet.ru/eng/faa2296
  • http://mi.mathnet.ru/eng/faa/v9/i4/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zelevinskii, “$p$-adic analog of the Kazhdan–Lusztig hypothesis”, Funct. Anal. Appl., 15:2 (1981), 83–92  mathnet  crossref  mathscinet  zmath  isi
    2. E. A. Tevelev, “Isotropic Subspaces of Polylinear Forms”, Math. Notes, 69:6 (2001), 845–852  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Lapid E., Minguez A., “Geometric Conditions For Square-Irreducibility of Certain Representations of the General Linear Group Over a Non-Archimedean Local Field”, Adv. Math., 339 (2018), 113–190  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:149
    Full text:52
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019